Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bilhazia, stomach pain. Taking parazinquantel medication. Stool test shows pus cells. Treatment?

Initially I went to a Doctor, and they tested for Bilhazia, which turned out positive. I got treatment in form of Parazinquantel Tablets but the symptoms persist i.e Stomach pains. I recently went to another Doctor and he tested the stool and the result was pus cell found. What does this mean and what medication do I need for this issue.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
It depends upon the number of pus cells in the stool whether they were plenty, moderate or few? If plenty then you are having some infection. In that case you need to get the routine culture (aerobic) and sensitivity done for the stool.
Answered: Fri, 27 Sep 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor